MathSciNet Relay Station
MathSciNet bibliographic data
MR951630 (89k:57081) 57S25 (57R99)
Rosas, Ennis Rigidity theorems for right angled reflection groups. Trans. Amer. Math. Soc. 308 (1988), no. 2, 837–848.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement